# SDR SIMA201132103

- Difficulty date: November 16, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N811AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145529
- Aircraft time: 24,287 hours, 21,049 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Velocity Sensor
- Part number: 36350100G
- Part serial: 0594105387R
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4098 ON DESCENT THE CREW REPORTED THEY RECEIVED AN EICAS MESSAGE FLAP FAIL WHEN FLAPS SELECTED TO 9 DEGREES.  NO FLAP MOVEMENT.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT AND LEFT FLAP VELOCITY SENSORS IAW EMB 140 AMM 27-51-12.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
